Homological stability for Artin monoids

Boyd, R. (2020) Homological stability for Artin monoids. Proceedings of the London Mathematical Society, 121(3), pp. 537-583. (doi: 10.1112/plms.12335)

[img] Text
291266.pdf - Published Version
Available under License Creative Commons Attribution.



We prove that certain sequences of Artin monoids containing the braid monoid as a submonoid satisfy homological stability. When the K(π, 1) conjecture holds for the associated family of Artin groups, this establishes homological stability for these groups. In particular, this recovers and extends Arnol’d’s proof of stability for the Artin groups of type A, B and D.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Boyd, Dr Rachael
Authors: Boyd, R.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the London Mathematical Society
ISSN (Online):1460-244X
Published Online:29 April 2020
Copyright Holders:Copyright © 2020 The Authors
First Published:First published in Proceedings of the London Mathematical Society 121(3):537-583
Publisher Policy:Reproduced under a Creative Commons license

University Staff: Request a correction | Enlighten Editors: Update this record